Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1985, Volume 53, Issue 4

The Strategy Structure of Two-Sided Matching Markets<873:TSSOTM>2.0.CO;2-A
p. 873-888

David Gale, Gabrielle Demange

We study two-sided markets in which agents are buyers and sellers or firms and workers or men and women. The agents are to form partnerships (which provide them with satisfaction) and at the same time make monetary transfers (e.g. salaries or dowries). The core of this market game is shown to have a particularly nice structure so that precise answers can be given to questions concerning comparative statics and manipulability.

Log In To View Full Content

Journal News